MAUDE Adverse Event Report: MEDTRONIC, INC. CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE

MEDTRONIC, INC. CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE
Model Number 4965-15
Medical Device Problem Codes Intermittent Capture (1080); Failure to Capture (1081)
Health Effect - Clinical Codes Bradycardia (1751); Vomiting (2144); Convulsion/Seizure (4406)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: addr01 ipg, implanted on (b)(6) 2013.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented to the emergency department with seizure-like symptoms and significant bradycardia.They administered medication to the patient which they did not tolerate very well and was vomiting.It was noted that their pacemaker was not capturing and it was identified that the right ventricular (rv) lead exhibited loss of capture even at the devices maximum programmable outputs.Some intermittent capture was also observed when the patient was lying on their right side.The right ventricular (rv) lead and the remaining system was programmed off and inactivated and will be removed at a later date.A new implantable pulse generator (ipg) system was implanted.No further patient complications have been reported as a result of this event.

Brand Name
CAPSURE EPICARDIAL LEAD
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key11377242
Report Number2182208-2021-00795
Device Sequence Number19778534
Product Code NVN
UDI-Device Identifier00681490116336
UDI-Public00681490116336
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2010
Device Model Number4965-15
Device Catalogue Number4965-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4965-25 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age11 YR